Dozol Oral Solution 100ml
Dozol Oral Solution is a caramel flavoured sugar free oral solution that provides effective relief from teething pains, irritability associated with injections or feverishness, aches or pains, sleeplessness associated with the above conditions.
Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!
What does Dozol Syrup do?
Dozol Oral Solution is a caramel flavoured sugar free oral solution that provides effective relief from teething pains, irritability associated with injections or feverishness, aches or pains, sleeplessness associated with the above conditions. It also lowers high temperature.
How to give Dozol
- Do not give more of this medicine than shown below, to give an accurate dose use the measuring device provided.
- Do not give Dozol to children under 2 years of age.
- To be taken orally.
Dosage: For Oral Use
- Children aged 2 to 6 years: The usual dose is 5ml to 10ml three to four times daily.
- Children over 6 years: The usual dose is 10ml to 20ml three times daily or as directed by your doctor.
- Leave at least 6 hours between doses.
- Do not give more than 4 doses in any 24 hours.
For short term use only.
Not recommended for routine use.
- Each 5ml of Dozol contains the active ingredients: Paracetamol 120 mg and Diphenhydramine Hydrochloride 12.5 mg.
- Other Ingredients: Macrogol 4000, glycerol, Propylene glycol, sorbitol liquid (E420), maltitol liquid (E965), neohesperidin dihydrochalcone, saccharin sodium, ethyl parahydroxybenzoate (4214), methyl parahydroxybenzoates (E218), propyl parahydroxybenzoate (E216), annatto extract (E160), Caramel flavour, ponceau 4R (E124) and purified water.
See enclosed leaflet for further information.
- Do not exceed the stated dose.
- Dozol May cause drowsiness.
- Children receiving this medicine should be kept under supervision.
- Contains Paracetamol. Do not give with any other paracetamol containing products.
- Do not give other antihistamine/ diphenhydramine products.
- Immediate medical advice should be sought in the event of an overdose because of the risk of irreversible liver damage.
- Consult your pharmacist or other healthcare professional before use in children under 6 years of age.
- Only use Dozol Oral Solution when clearly necessary.
- Do not store above 25°C.
- Keep container in the outer carton.
- Do not refrigerate or freeze.
Please read the enclosed leaflet carefully.
This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10am - 3pm) or email firstname.lastname@example.org and we will have a pharmacist call you as soon as possible.